advertisement
Question
Posted by: JJCRESH | 2007/12/19

DROOPING STOMACH

i HAVE A PECULIAR PROBLEM. i AM ASTHAMATIC AND HAVE BEEN ON LONG TERM STERIODS. i AM THIN THROUGHOUT MY BODY, EXCEPT MY TUMMY. i AM MALE. mY TUMMY LOOKS LIKE A PREGNANT LADY. IT SAGS AT THE BOTTOM. MY DOCTOR TELLS ME THAT MY CHEST HAS FALLEN DUE TO MY ASTHMA. i AM DESPERATE, AS IT LOOKS VERY EMBARRASING. PLEASE ADVISE IF THERE IS ANYTHING i CAN DO TO SORT THIS PROBLEM, PLEASE.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JJCRESH

Your chest can't fall into your tummy due to asthma.

Long term steroid side effects include muscle wasting of the limbs, spreading of fat to the abdomen and face with growth of fat pads along the collar bone and on the back of the neck. It can also cause thin skin and excess sweating.

I think you should get a second opinion from another doctor as you probably need blood tests to check your cortisol levels. You should also maybe be switched to inhaled steroids rather than steroid tablets or injections.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Wendy | 2008/05/13

i some one use steriods can it ham the kidneys.

Reply to Wendy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement